MedElevator Войти в исследования
← Поиск публикаций
Saudi journal of kidney diseases and transplantation : an official publication of the Saudi Center for Organ Transplantation, Saudi Arabia · 2013

Acute renal failure and intravascular hemolysis following henna ingestion.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Qurashi Hala E A, Qumqumji Abbas A A, Zacharia Yasir

Аннотация

The powder of henna plant (Lawsonia inermis Linn.) is extensively used as a decorative skin paint for nail coloring and as a hair dye. Most reports of henna toxicity have been attributed to adding a synthetic dye para-phenylenediamine (PPD). PPD is marketed as black henna added to natural henna to accentuate the dark color and shorten the application time. PPD toxicity is well known and extensively reported in medical literature. We report a case of a young Saudi male who presented with characteristic features of acute renal failure and intravascular hemolysis following ingestion of henna mixture. Management of PPD poisoning is only supportive and helpful only if instituted early. Diagnosis requires a high degree of clinical suspicion, as the clinical features are quite distinctive.

Предметные рубрики MeSH